Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustiva or lexiva
Aug 6, 2006

dear doctor: i am on truvada,lexiva and norvir. i read alot about truvada and sustiva. in your experience doctor, wich combination is more effective? also, i am taking zovirax for the last 10 years. are there any longterm effects on zovirax? i am taking bactrim for the last 1 year,because my cd4 count went from 1200 down to 208,due to radiation for gastric lympoma. cd4 count is now ranging between 380 and 400.any chance that my cd4 count will rise to where it was before radiation,or what do i have to expect? should i keep taking the bactrim? i feel so tiered all the time and just general sick,any suggestions what to do would be tremendously appreciated. thank all you doctors for giving up your time to help where you can.

Response from Dr. Henry

If you never have failed an HIV regimen and thus have no evidence for drug resistance then switching the Lexiva/ritonavir to Sustiva may be an option to discuss with your HIV specialist. If your CD4 count is consistently running > 200-250 then Bactrim can often be stopped if it is being used to prevent Pneumocystis pneumonia. Low blood counts, low thyroid or other hormone levels, and many other conditions can cause tiredness so a complete evaluation needs to be considered to evaluate that problem. KH



Previous
Sulfameth/tmp
Next
side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement